MAUDE Adverse Event Report: MEDTRONIC, INC. 3.2 MM BI LEAD TO IS-1 BI IPG - PERMANENT EXTENSION, ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. 3.2 MM BI LEAD TO IS-1 BI IPG - PERMANENT EXTENSION, ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-40M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: d224vrc, implanted: (b)(6) 2010; 6966110, implanted: (b)(6) 1994; 6961, implanted: (b)(6) 1994; 6707-15, implanted: (b)(6) 2010; 5866-40m, implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during laser lead extraction for a system upgrade, the patient required open heart surgery to repair a small tear in the right ventricle.A new system was implanted a few days later.No patient complications have been reported as a result of this event.

Brand Name
3.2 MM BI LEAD TO IS-1 BI IPG - PERMANENT EXTENSION, ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7877348
Report Number2182208-2018-01692
Device Sequence Number13486840
Product Code DTD
UDI-Device Identifier00681490136952
UDI-Public00681490136952
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2011
Device Model Number5866-40M
Device Catalogue Number5866-40M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age58 YR